# SDR AALA202102089008

- Difficulty date: January 27, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RAIL DUMMY AT FR 16 FORWARD GALLEY AREA CORROSION MEASURING L=0.466 INCHES W=0.340 INCHES D=0.059 INCHES. REPLACED RAIL DUMMY PER SRM 51-72-11-911-001 AND DWG # 53112825..
